# SDR DALA2024032503728

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 61,321 hours, 31,958 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 LIGHTNING STRIKE FR8 BTW CL AND Y11. CORRECTIVE ACTION: REPAIRED PER A319 SRM 53- 11-11-300-033. (0258280)
